Alert archive / Mississippi / Flash Flood Watches in 2015
Flash Flood Watch 1, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Mar 10, 2015, 12:23 PM CDT for Choctaw County, Washington County, Alabama; 5 counties in Mississippi. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2015, 12:23 PM CDT (17:23 UTC)
- Expired
- Mar 10, 2015, 10:54 PM CDT
- In force
- 11 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Choctaw County, AL, Washington County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 79 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 778 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
007 WGUS64 KMOB 101723 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1223 PM CDT TUE MAR 10 2015 ...FLASH FLOOD WATCH IN EFFECT FOR INTERIOR SOUTHEAST MISSISSIPPI AND PARTS OF SOUTHWEST ALABAMA THROUGH WEDNESDAY MORNING... .A NEARLY STATIONARY TROUGH OF SURFACE LOW PRESSURE JUST TO THE WEST OF THE REGION WILL CONTINUE TO SPREAD ABUNDANT GULF MOISTURE INTO THE AREA...AND WILL ACT AS A LOW LEVEL FOCUS FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE REGION THROUGH TONIGHT. SOME OF THE RAINFALL COULD BE LOCALLY HEAVY...AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE. ALZ051-052-061-063-MSZ067-075-076-078-079-110130- /O.NEW.KMOB.FF.A.0001.150310T1723Z-150311T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WASHINGTON-UPPER MOBILE-LOWER MOBILE-WAYNE-PERRY-GREENE- STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...MOBILE...PRICHARD...SARALAND...TILLMANS CORNER... THEODORE...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1223 PM CDT TUE MAR 10 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...CHOCTAW...LOWER MOBILE...UPPER MOBILE AND WASHINGTON. IN SOUTHEAST MISSISSIPPI...GEORGE...GREENE... PERRY...STONE AND WAYNE. * THROUGH WEDNESDAY MORNING * OVER THE PAST 24 HOURS PARTS OF THE WATCH AREA...PRIMARILY OVER INTERIOR SOUTHEAST MISSISSIPPI...HAVE ALREADY RECEIVED SLIGHTLY MORE THAN 3 INCHES OF RAINFALL. AN ADDITIONAL INCH OF RAINFALL IS LIKELY OVER THE WATCH AREA THROUGH TONIGHT...BUT LOCALIZED ADDITIONAL TOTALS OF UP TO 3 INCHES WILL BE POSSIBLE WHERE LINES OF TRAINING SHOWERS AND STORMS DEVELOP. ISOLATED FLASH FLOODING WILL BE POSSIBLE IN THESE LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
2 follow-up statements
193 WGUS64 KMOB 110127 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 827 PM CDT TUE MAR 10 2015 ...FLASH FLOOD WATCH IN EFFECT FOR INTERIOR SOUTHEAST MISSISSIPPI THROUGH MIDNIGHT CDT THIS EVENING... .AREAS OF RAIN WILL GRADUALLY TAPER OFF THROUGH TONIGHT. WHILE THE POTENTIAL FOR RAINFALL AMOUNTS TO POSE A FLASH FLOODING THREAT IS DECREASING...THERE IS SOME POTENTIAL OVER INTERIOR SOUTHEAST MISSISSIPPI THROUGH THE REMAINDER OF THE EVENING AND A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR THIS PORTION. ALZ051-052-061-063-110230- /O.CAN.KMOB.FF.A.0001.000000T0000Z-150311T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WASHINGTON-UPPER MOBILE-LOWER MOBILE- 827 PM CDT TUE MAR 10 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST ALABAMA HAS BEEN CANCELLED. THE POTENTIAL FOR RAINS TO POSE A RISK OF FLASH FLOODING HAS DECREASED SUFFICIENTLY TO CANCEL THE FLASH FLOOD WATCH. $$ MSZ067-075-076-078-079-110500- /O.EXT.KMOB.FF.A.0001.000000T0000Z-150311T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 827 PM CDT TUE MAR 10 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...GEORGE...GREENE...PERRY...STONE AND WAYNE. * UNTIL MIDNIGHT CDT TONIGHT * OVER THE PAST 24 HOURS PARTS OF THE WATCH AREA...PRIMARILY OVER INTERIOR SOUTHEAST MISSISSIPPI...HAVE ALREADY RECEIVED SLIGHTLY MORE THAN 3 INCHES OF RAINFALL. AN ADDITIONAL INCH OF RAINFALL IS POSSIBLE OVER THE WATCH AREA THROUGH THE REMAINDER OF THE EVENING WHICH WILL FALL ON SATURATED GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
711 WGUS64 KMOB 110354 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1054 PM CDT TUE MAR 10 2015 ...FLASH FLOOD WATCH HAS BEEN CANCELLED... .RAINFALL RATES HAVE CONTINUED TO DECREASE AND ARE NO LONGER SUFFICIENT TO POSE A RISK FOR FLASH FLOODING...THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED. MSZ067-075-076-078-079-110500- /O.CAN.KMOB.FF.A.0001.000000T0000Z-150311T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE-PERRY-GREENE-STONE-GEORGE- 1054 PM CDT TUE MAR 10 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED. RAINFALL RATES HAVE CONTINUED TO DECREASE AND ARE NO LONGER SUFFICIENT TO POSE A RISK FOR FLASH FLOODING...THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Mar 10, 11:15 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 10, 11:15 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1115 AM CDT TUE MAR 10 2015 .UPDATE...WITH CLOUD COVER OVERSPREADING THE AREA...AND AFTER LOOKING AT CURRENT OBSERVATIONS...HAVE LOWERED MAX TEMPS OVER CENTRAL AND EASTERN PORTIONS OF THE FCST AREA FROM LOWER 80S TO LOW TO MID 70S. OTHERWISE FCST APPEARS TO BE IN GOOD SHAPE. LIKELY RAIN CHANCES OVER THE WEST ARE LOOKING GOOD WITH SCATTERED SHOWERS TRAINING FROM SOUTHWEST TO NORTHEAST ACROSS THAT REGION. AFTER COORD WITH NESDIS...BELIEVE THIS AREA (AND POINTS WESTWARD) WILL FILL IN WITH MORE WIDESPREAD PCPN THIS AFTERNOON. HAVE ALREADY SENT UPDATED ZONE FCST WITH CHANGES NOTED ABOVE. 12/DS .MARINE UPDATE...WITH OVERALL PATTERN NOT CHANGING OVER THE AREA THROUGH TOMORROW (WED)...DECIDED TO GO AHEAD AND EXTEND THE MARINE DENSE FOG ADVISORY FOR THE MISSISSIPPI SOUND AND MOBILE BAY THROUGH 18Z WEDNESDAY. WILL HAVE TO MONITOR TO SEE IF WE NEED TO EXTEND THE DENSE MARINE FOG FURTHER EAST ALONG THE COAST AND FURTHER SOUTH INTO THE GULF MARINE ZONES...BUT DID NOT DO THAT AT THIS TIME. 12/DS .PREV DISCUSSION... /ISSUED 424 AM CDT TUE MAR 10 2015/ .SHORT TERM [TODAY THROUGH WEDNESDAY NIGHT]....A SHORTWAVE MOVING ACROSS THE REGION EARLY THIS MORNING HAS RESULTED IN A PERSISTENT BAND OF RAIN ACROSS SW AL. SOME OF THE RAIN HAS BEEN HEAVY AT TIMES WITH MANY PLACES ACROSS SOUTHERN BALDWIN AND MOBILE COUNTIES PICKING UP 1-2 INCHES AND SOME LOCATIONS IN BALDWIN NOW ECLIPSING THE 2 INCH MARK. THIS BAND OF RAIN IS FORECAST TO LIFT NORTH THIS MORNING AS THE SHORTWAVE CONTINUES TO MOVE NORTHEAST. THE FOCUS FOR RAIN FOR THE REST OF THE DAY WILL SHIFT BACK TO SOUTHEAST MS/FAR INLAND SW AL THIS AFTERNOON AS ADDITIONAL SHORTWAVE ENERGY MOVES NORTHEAST ON THE EAST SIDE OF A STATIONARY UPPER TROUGH CENTERED OVER THE SOUTHERN PLAINS SOUTH INTO NORTHERN MEXICO. THIS WILL ALSO BE THE AREA UNDER THE BEST LOW LEVEL CONVERGENCE DUE TO THE PROXIMITY OF A LOW LEVEL TROUGH AND THE BEST DEEP LAYER MOISTURE (PRECIP WATERS 1.5-1.7 INCHES). THEREFORE...WILL CONTINUE TO FORECAST CATEGORICAL POPS (80- 90%) ACROSS THE FAR WESTERN ZONES WITH JUST SLIGHT CHANCES ACROSS THE FAR EASTERN FORECAST AREA WHICH IS UNDER STRONGER INFLUENCE OF A MID LEVEL RIDGE THAT IS NOSING NW FROM THE SW ATLANTIC. GIVEN THE HIGH PRECIP WATERS AND DEEP LAYER SW FLOW...THE TRAINING OF HEAVIER RAINFALL IS POSSIBLE AND THERE COULD BE LOCALIZED FLOODING ISSUES OVER THE FAR WESTERN ZONES. ALSO INCLUDED A MENTION OF THUNDER AS FORECAST SOUNDINGS SHOW MLCAPES CLIMBING TO 250-400 J/KG. 0-1KM SRH IS FORECAST TO AVERAGE 100-125 M2/S2 OVER THE WESTERN ZONES...WHICH WHEN COMBINED WITH THE OVERALL WEAK CAPE IS MARGINAL TO SUPPORT ROTATING THUNDERSTORMS. OVERALL...THE THREAT FOR SEVERE WEATHER APPEARS LOW...BUT A FEW STRONG STORMS WITH GUSTY WINDS CANNOT BE RULED OUT. WILL CLOSELY MONITOR MESOSCALE TRENDS OF CAPE/SHEAR THROUGH THE DAY. HIGHS WILL BE VERY MILD...WARMING INTO THE UPPER 70S/LOWER 80S OVER THE DRIER EASTERN ZONES WITH MID 70S FURTHER WEST. COASTAL AREAS WILL GENERALLY BE IN THE MID 70S AS WELL GIVEN THE COOLER WATER TEMPS. RAIN CHANCES STAY HIGHEST IN THE WESTERN ZONES TONIGHT...BUT THERE WILL LIKELY BE AN OVERALL DECREASE IN COVERAGE THROUGH THE NIGHT. AREAS OF LOW CLOUDS/FOG ARE LIKELY TO DEVELOP BY LATE EVENING INTO THE OVERNIGHT HOURS UNDER A PERSISTENT SOUTHERLY FLOW. FOG COULD BECOME DENSE ESPECIALLY ALONG COASTAL AREAS. MILD LOW TEMPS IN THE LOW 60S. 34/JFB WEDNESDAY AND WEDNESDAY NIGHT...DEEPLY AMPLIFIED UPPER TROUGH STRETCHES FROM THE SOUTHERN PLAINS...SOUTHWARD ACROSS TEXAS AND DEEP INTO CENTRAL MEXICO. DURING THIS PERIOD...THIS FEATURE REMAINS CUTOFF FROM THE WESTERLIES OVER THE NORTHERN TIER OF THE COUNTRY. EAST OF THE UPPER TROUGH...EMBEDDED MID LEVEL IMPULSES IN THE HIGH LEVEL SOUTH SOUTHWEST FLOW WILL CONTINUE TO EJECT NORTH NORTHEAST OVER THE CENTRAL GULF COAST. AT THE SURFACE...A QUASI-STATIONARY FRONTAL BOUNDARY WILL BE ALIGNED WITH THE MEAN UPPER LEVEL FLOW...ORIENTED FROM THE TENNESSEE RIVER VALLEY TO ACROSS SOUTHEAST LOUISIANA AND OUT INTO THE CENTRAL GULF. POOLING INTO THE FRONTAL ZONE...DEEP GULF MOISTURE REMAINS HIGH (1 TO 2 STANDARD DEVIATIONS ABOVE THE MEAN) AS WE BEGIN TO MOVE INTO THE MIDDLE OF MARCH. PRECIPITABLE WATER VALUES RANGE FROM 1.4 TO 1.6 INCHES ON AVERAGE FOR THIS TIME FRAME. GIVEN THE UPPER SUPPORT AND THE CLOSE PROXIMITY OF THE FRONTAL BOUNDARY...ENHANCED ASCENT ACTING ON DEEP MOISTURE PROFILES WILL BE MORE THAN SUFFICIENT TO MAINTAIN ELEVATED RAIN SHOWER CHANCES. A FEW STORMS POSSIBLY MIXED IN AS WELL. A FEW LOCALES COULD EXPERIENCE A PERIOD WHERE ORGANIZED SHOWERS MOVE REPEATEDLY OVER THE SAME AREAS...WHICH MAY RESULT IN INSTANCES OF LOCALIZED FLOODING. WITH THE SYNOPTIC SCALE FRONTAL ZONE JUST TO THE WEST...A LIGHT SOUTHEAST COMPONENT IN THE SURFACE BASED WIND PROFILES AND MOIST BOUNDARY LAYER CONDITIONS ALSO SUPPORTS FOG WHICH MAY PERSIST FOR A LONGER DURATION CLOSER TO THE COAST AND OVER BAYS AND SOUNDS. SPRING-LIKE TEMPERATURES TO CONTINUE WITH DAYTIME HIGHS RANGING FROM 75 TO 80 OVER THE INTERIOR AND LOWER/MID 70S COAST ON WEDNESDAY. MILD AND MUGGY NIGHTTIME LOWS ON WEDNESDAY NIGHT WITH LOWER/MID 60S FORECAST. /10 .LONG TERM [THURSDAY THROUGH MONDAY]...THE GLOBAL MODELS OF THE GFS AND ECMWF ARE IN VERY GOOD AGREEMENT AT SHOWING A MID LEVEL IMPULSE EJECTING NORTHEAST ACROSS THE WESTERN GULF BY THURSDAY/THURSDAY NIGHT...OUT OF THE PARENT HIGH LEVEL TROUGH. THIS FEATURE TRANSLATES ACROSS THE CENTRAL GULF STATES FRIDAY...LIFTING OUT TO THE NORTHEAST AND DAMPENING BY FRIDAY NIGHT. CONSIDERING THIS...ALONG WITH DEEP LAYER MOISTURE AND POSITION OF QUASI-STATIONARY FRONTAL BOUNDARY REMAINING MOSTLY UNCHANGED...THE LATTER END OF THE WEEK TO REMAIN WET. THERE REMAINS SOME RISK THAT ORGANIZED SHOWERS...A FEW STORMS MIXED IN AS WELL...COULD REPEATEDLY MOVE OVER THE SAME AREAS... RESULTING IN LOCALLY HEAVY RAINFALL TOTALS AND NUISANCE TYPE FLOODING OVER LOWER LYING AND POOR DRAINAGE AREAS. A PERSISTENCE APPROACH WILL ALSO BE CONSIDERED FOR TEMPERATURES TO CLOSE OUT THE WEEK. LOOKS TO BE SOME EASTWARD MOVEMENT OF THE FRONT BY THE WEEKEND WITH CHANCES OF RAINS TRENDING LOWER. DAILY HIGHS TO TREND AROUND 70 BY SUNDAY AND MONDAY. MILD LOWS OVER THE WEEKEND...TREND LOWER INTO THE UPPER 40S/LOWER 50S OVER THE INTERIOR BY MONDAY MORNING. /10 && .AVIATION... 12Z ISSUANCE. CIGS WILL VARY FROM IFR TO MVFR EARLY THIS MORNING...BUT ARE EXPECTED TO BE PREDOMINATELY IFR AT THE FORECAST TERMINALS THROUGH 15Z. THE COMBINATION OF DAYTIME HEATING AND STRONGER SOUTHERLY WINDS (GUSTS TO 20 KT POSSIBLE) WILL RESULT IN CIGS GRADUALLY LIFTING LATE MORNING THROUGH AFTERNOON...BECOMING PREDOMINATE MVFR...HOWEVER CIGS COULD LIFT TO VFR BASES IN SOME LOCATIONS. A RETURN TO IFR-LIFR CIGS LIKELY THIS EVENING...WITH AREAS OF FOG DEVELOPING. 34/JFB && .MARINE...MAIN CONCERN IN THE SHORT TERM IS DENSE FOG. NOAA PORTS OBS IN MOBILE BAY CONTINUE TO REPORT VISIBILITY GENERALLY IN THE QUARTER TO HALF MILE RANGE. VISIBILITIES WILL CONTINUE TO BE FREQUENTLY REDUCED TO LESS THAN ONE MILE THROUGH THE REST OF THE MORNING AS WARM MOIST AIR CONTINUES TO MOVE ACROSS THE COOLER WATERS OF MOBILE BAY AND MS SOUND. THEREFORE...WILL CONTINUE THE DENSE FOG ADVISORY FOR THOSE LOCATIONS UNTIL NOON. AFTERNOON HEATING AND MIXING MAY REDUCE THE FOG THIS AFTERNOON...BUT ANOTHER ROUND OF DENSE FOG IS LIKELY TONIGHT AND ANOTHER ADVISORY MAY BECOME NECESSARY. WITH LITTLE CHANGE IN AIRMASS EXPECTED THROUGH THE REST OF THE WEEK...FOG WILL CONTINUE TO BE A CONCERN. HOWEVER...SOME UNCERTAINTY EXISTS BY THE END OF THE WEEK AS THE WATERS MAY WARM ENOUGH TO SOMEWHAT REDUCE THE POTENTIAL. OTHERWISE...A PREDOMINATE SE FLOW WILL PERSIST THROUGH THE END OF THE WEEK AS A SURFACE TROUGH PERSISTS ACROSS THE WESTERN GULF NORTH INTO THE MIDSOUTH AND HIGH PRESSURE PERSISTS ACROSS THE WESTERN ATLANTIC. SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING OVER THE OPEN GULF WATERS. 34/JFB && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 62 74 63 74 / 60 50 70 50 60 PENSACOLA 76 63 73 65 76 / 40 20 40 40 60 DESTIN 73 63 71 66 72 / 20 20 40 30 60 EVERGREEN 82 61 80 63 78 / 30 30 50 50 60 WAYNESBORO 76 62 76 62 76 / 90 70 80 70 70 CAMDEN 81 61 79 63 78 / 50 30 60 70 60 CRESTVIEW 80 62 80 64 78 / 20 20 40 40 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...DENSE FOG ADVISORY UNTIL 1 PM CDT WEDNESDAY FOR GMZ630>632. &&
Hazardous weather outlook, Mar 10, 4:44 AM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 444 AM CDT TUE MAR 10 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 444 AM CDT TUE MAR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT PERIODS OF HEAVY RAIN ARE POSSIBLE TODAY...MAINLY ACROSS INLAND SOUTHEAST MISSISSIPPI EAST INTO CHOCTAW AND WASHINGTON COUNTIES IN SOUTHWEST ALABAMA. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN URBAN AND LOW LYING AREAS. A BRIEF STRONG STORM WITH GUSTY WINDS IS ALSO POSSIBLE ACROSS THESE AREAS. AREAS OF FOG ARE EXPECTED TO DEVELOP TONIGHT ACROSS THE AREA. THE FOG COULD BECOME DENSE IN SOME LOCATIONS...ESPECIALLY ACROSS COASTAL AREAS. THERE IS MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. RAIN WILL REMAIN LIKELY WEST OF THE INTERSTATE 65 CORRIDOR THROUGH WEDNESDAY NIGHT...WITH BETTER CHANCES OF RAIN SPREADING EAST THROUGH THE END OF THE WEEK. LOCALLY HEAVY RAINFALL IS LIKELY. ISOLATED INSTANCES OF FLASH FLOODING ARE POSSIBLE WHERE HEAVY RAIN REPEATEDLY MOVES OVER THE SAME LOCATIONS IN A SHORT AMOUNT OF TIME...ESPECIALLY WEST OF THE INTERSTATE 65 CORRIDOR. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-111200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 444 AM CDT TUE MAR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL IMPACT THE COOLER WATERS OF THE MISSISSIPPI SOUND THROUGH AT LEAST MIDDAY. WHILE SOME TEMPORARY IMPROVEMENT OF THE FOG IS POSSIBLE THIS AFTERNOON...DENSE FOG WILL BE LIKELY ONCE AGAIN TONIGHT. FOG WILL ALSO BE POSSIBLE IN THE OTHER BAYS AND SOUNDS OF ALABAMA AND NORTHWEST FLORIDA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEATHER CONDITIONS WILL SUPPORT THE CONTINUATION OF FOG ACROSS THE INLAND BAYS AND SOUNDS THROUGH THE END OF THE WEEK.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 10:22 PM CDT | Special Marine Warning | MOB | 38 min | |
| Mar 10, 12:52 AM CDT | Marine Dense Fog Advisory | MOB | 3 days | |
| Mar 10, 3:03 AM CDT | Areal Flood Advisory | MOB | Baldwin | 117 min |
| Mar 10, 9:53 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 9 days |
| Mar 10, 9:53 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 9 days |
| Mar 9, 7:19 PM CDT | Special Weather Statement | MOB | Stone | 41 min |
| Mar 9, 8:41 PM CDT | Areal Flood Advisory | MOB | Perry, Stone | 3 hr |
| Mar 10, 10:33 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 9 days |
| Mar 10, 4:54 PM CDT | Areal Flood Advisory | MOB | George, Greene, Perry, Stone | 3 hr |
Nearby
Flash Flood Watches in Mississippi, 2015Flash Flood Watches in Alabama, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.